# SDR SIMA20201224002

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,108 hours, 32,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOPERABLE.  C/A: R & R NR 4 EMERGENCY BATTERY POWER SUPPLY AND NR 4 EMERGENCY BATTERY, IAW ENOY W/C 33-700-19.  OPERATIONS CHECK GOOD.
